# SDR SWIA200414243

- Difficulty date: December 11, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 5,086 hours, 4,411 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 6229815704
- Part serial: 1399
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 408 hours, 358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOPERATIVE.  STATUS AP PITCH TRIM CAUTION, STAB TRIM/MACH TRIM CAUTION.  REMOVED AND REPLACED HSTCU AND FCC.  OPERATIONAL CHECK GOOD PN 7060-9, SN OFF 1057.
